Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 530209, 12 pages
http://dx.doi.org/10.1155/2012/530209
Research Article

The Liapunov Center Theorem for a Class of Equivariant Hamiltonian Systems

Department of Mathematics, Southeast University, Nanjing 210096, China

Received 6 May 2011; Revised 14 November 2011; Accepted 17 November 2011

Academic Editor: Roman Simon Hilscher

Copyright © 2012 Jia Li and Yanling Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jia Li and Yanling Shi, “The Liapunov Center Theorem for a Class of Equivariant Hamiltonian Systems,” Abstract and Applied Analysis, vol. 2012, Article ID 530209, 12 pages, 2012. https://doi.org/10.1155/2012/530209.